|Bloating nausea and vomiting
Dec 28, 2011
Before starting my ARV treatment i had stomach problems acidity with gas which used to go with antacid medications proton pump inhibitors and ranatidine. I started my ARV treatment after my CD4 count was at 74. I am on triomune 30 and bactrim BD. i Have nausea and vomiting and diarrhea. The vomiting is sometimes mixed with blood at the end of a vomiting episode. I have been put on Domperidone 10mg tid and ranatidine 150mg bd please help me on what i can do and how to handle these side effects.
| Response from Dr. Henry
Sounds like a challenge. An assessment for H pylori or other infection is recommended as well as consideration of an ulcer or some serious esophagus problem. In US we might consider use of metoclopramide, prochlorperazine, and/or marijuana for symptom control. The upper GI side effects for Triomune compare favorably to other regimens though a switch in regimen (if that is an option at all where you live) would be a consideration if no other cause of the symptoms is identified. For many regimens the initial side effects often will diminish after 2-4 weeks. Looking for other problems like lactic acidosis, diabetes also recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Condom Broke Anal Worried I Have HIV
- Burning Penis After Touching Vagina Worried I Have HIV
- Trouble Urinating After Insertive Anal Sex Worried I Have HIV
- Vomiting After Open Mouth Kissing Worried I Have HIV
- White Tongue After Receiving Oral Sex Worried I Have HIV
- Can You Get Thrush From Salt Water?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.